UTERUS DIDELPHYS HELP

Click here to edit subtitle

Chat

Post Reply
Forum Home > General Discussion > Periods are hell and I'm giving up

Hannah Wood
Member
Posts: 1
I have OHVIRA syndrome a double uterus and cervix and had a septum on the right side but that was removed in January. I found out this year in January bug always had heady periods. I have an absent right kidney also. I can't deal with my periods and was wondering if anyone had any advice as I'm giving up. I'm On medication to make them lighter and less painful but still have to wear maternity pads and often two of them so Look like I'm wearing a nappy and for a 17 year old it's embarrassing. I still leak from two and tampons don't work. I'm at the end of my teather and have been in tears every month because I'm so fed up. Any advice would be amazing as I've only had the septum removed in January this year so although periods used to be heavy they are 1000 times worse now. Thank you xx
--
June 23, 2016 at 5:48 PM Flag Quote & Reply

Kat
Member
Posts: 3
Hannah, I can relate to some of your situation. When I a teen, I also had trouble with heavy flows. My condition is slightly different than yours, but the only thing I've ever found that lessened the burden, was a Morena IUD. I don't know if it would work for you, but it made a big difference. Also, my periods also seemed to slow in my early 20's (well before the IUD). Good luck, I hope you find something that works for you.
June 28, 2016 at 2:11 AM Flag Quote & Reply

JK
Member
Posts: 8
Hannah, I feel for you!! I found out at 14 that I had two uteri and two crevices....or what they sometimes called a septum in my uteri, I'm not 100% positive if that term is accurate. Anyway, they were hell!! I couldn't move, I would shake and have terrible aches, pains and nausea. I had to have surgery for a small incision in the septum so that the blood could drain out of one of my uteri. (I really need a refresher on what exactly my organs look like!) But at 24 I finally got in a monthly birth control pill! It helped a ton!! I would stay on it 6 months and get off of it a month or two because I didn't want long term affects on my ability to conceive. I'm 30 now and have been off the pill for 8 months while TTC, so the pain is coming back. I'm at work feeling nauseous, sick, cramping, aching, etc. it sucks! But the pill helps control pain and a heavy flow! Talk to your Dr. And try it out! Good luck, dear!!
May 2, 2017 at 10:47 AM Flag Quote & Reply

You must login to post.